# SDR UALA2012040902149

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 9964934, CABIN FWD ENTRY FLOORBEAM STA 310 AT RBL 37 HAS CORROSION ON TOP SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM STA 310 AT RBL 37 IAW ECRA 5310-05477.  ACCOMPLISH PERMANENT REPAIR WITHIN 363 DAYS ON OR BEFORE 04 APR 13. WORK ACCOMPLI SHED ON SCAL LP 9964934 PLANNING TO CONTACT ENGINEERING AFTER 04 FEB 13 BUT BEFORE 04 MAR 13 FOR PERMANENT REPAIR.
